DOI 10.1111/j.1540-9740.2004.03343.x
Pemphigus vulgaris triggered by rifampin and emotional stress.
Аннотация
A 56-year-old Jewish woman of Ashkenazi origin had a history of tuberculosis since the age of 1 year, contracted while she was in hiding in Poland during the Holocaust. She developed bronchiectasis in 1972 for which she was being treated 4 times a year for 1-month periods with 600 mg/d rifampin. During the Persian Gulf War in February 1991, a month after a rifampin treatment, she was admitted to the dermatology department with cutaneous and oral mucous eruptions. Physical examination revealed crusting bullae and erosions on the trunk and lower limbs. The mucous membranes were affected in the vagina, oral cavity, and pharynx. Histologic and immunofluorescence studies on a biopsy specimen confirmed the diagnosis of pemphigus vulgaris. There was no family history of the disease. Systemic treatment with prednisone,100 mg/d, resulted in regression of the eruption within a month, and the dose was tapered to 10 mg every second day. Although she received anti-tuberculosis treatment, the steroids caused an exacerbation of the tuberculosis, and after a massive hemoptysis in 1993, a right upper and middle lobectomy was performed. The operation put an end to the vicious cycle of drug-induced pemphigus outbreaks by eliminating the need for rifampin, but the patient reported the appearance of new lesions during periods of emotional stress.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.